I've been taking prednisone (rayos) for about 2 months for RA symptoms I just found I was pregnant and my doctor told me to stop taking prednisone immediately and now I'm having severe hives all over my body. I was told to take Benadryl for the symptoms. But it's really not helping. Is there anything else I could do?
I don't know what medications you can and can't take while pregnant, so you would have to talk to your doc or a pharmacist, but I was thinking that maybe Zyrtec and Pepcid, if it's allowed. I have a condition called mast cell activation syndrome and it requires me to take a large amount of antihistamines to keep hives and other symptoms at bay. Normally a regular primary care physician won't prescribe the necessary amount of antihistamines because they don't understand the condition and the amount of meds that are required. Can you get in to see an allergist? If you already have an autoimmune condition like RA it is possible that your immune system reacts abnormally to its mast cells. Ask your doc about safe H1 and H2 meds while pregnant. Zyrtec and Pepcid work together as routine meds to calm hives.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2015 • 6 answers
Posted 17 Aug 2015 • 2 answers
Posted 22 Aug 2016 • 0 answers
Posted 27 Mar 2017 • 1 answer
Posted 15 May 2017 • 2 answers